MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL 4176 FOOT PED BOARD 4WAY; FOOT-SWITCH, ELECTRICAL

MEDOS INTERNATIONAL SARL 4176 FOOT PED BOARD 4WAY; FOOT-SWITCH, ELECTRICAL
Model Number 284176
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Additional narrative: udi: (b)(4).Investigation summary: the device was received and evaluated at the service center.The reported complaint that the canula and suction function of the device did not work, was unable to be confirmed.No defects were found with the device upon evaluation.The device was however serviced and found to be functioning according to specifications.Since the reported condition is not confirmed, the root cause for the reported failure cannot be determined.No manufacturing record evaluation is required as no manufacturer or service related issues were found with the device.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.
 
Event or Problem Description
It was reported by the customer in (b)(6) that the canula and suction function of a footswitch device did not work.There was no procedure nor patient involvement reported.No additional information was provided.

Brand Name
4176 FOOT PED BOARD 4WAY
Common Device Name
FOOT-SWITCH, ELECTRICAL
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin blanc 38
le locle CH-24 00
SZ  CH-2400
MDR Report Key11597531
Report Number1221934-2021-01060
Device Sequence Number3494745
Product Code HRX
UDI-Device Identifier10886705017256
UDI-Public10886705017256
Combination Product (Y/N)N
Initial Reporter CountryPO
PMA/510(K) Number
K954465
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number284176
Device Catalogue Number284176
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/26/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/19/2021
Initial Report FDA Received Date03/31/2021
Patient Sequence Number1